Table of Contents
Chinese Journal of Biology
Volume 2014, Article ID 713109, 9 pages
http://dx.doi.org/10.1155/2014/713109
Review Article

Association of Copy Number Variations in Autism Spectrum Disorders: A Systematic Review

Department of Medical Biology, Erciyes University Medical School, 38039 Kayseri, Turkey

Received 20 August 2014; Revised 9 October 2014; Accepted 27 October 2014; Published 16 November 2014

Academic Editor: Shuhua Xu

Copyright © 2014 Elif Funda Sener. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Elif Funda Sener, “Association of Copy Number Variations in Autism Spectrum Disorders: A Systematic Review,” Chinese Journal of Biology, vol. 2014, Article ID 713109, 9 pages, 2014. https://doi.org/10.1155/2014/713109.